# SDR AALA202512269414

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 47,188 hours, 20,179 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pan
- Part number: ABF21061
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT ENTRY DOOR, EXCESS SLIDE SHOWING, APPEARS SLIDE NEEDS TO BE REPACKED. MAINTENANCE FOUND THE LOWER PAN ON THE AFT ENTRY DOOR BENT CAUSING THE SLIDE TO STICK OUT OF THE COVER EXCESSIVELY. MAINTENANCE REPLACED THE LOWER PAN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-31.
